Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Have burning type pain in throat. Is it an allergy? Use nasal spray?

I have a burning type pain in my right side of throat for several months that goes up to the right ear; have seen two doctors that say the ear and throat look fine and say it is allergies! i have never had allergies and the nasal sprays and decongestants do not work. The pain is becoming worse and is there all the time now.. I am conscious of it all the tie and am starting to need to take advil or tylenol for the pain. I am worried they are missing something! help? I have called an ENT for an appt. but it is 3 weeks away.
Asked On : Sun, 23 Sep 2012
Answers:  1 Views:  112
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
,  
Medical Topics
Allergist and Immunologist 's  Response
IT IS POST NASAL DRI OF ALLERGIC SINUSITIS
YOU GET XRAY DONE PNS WATERS VIEW THERE WILL BE PROBLEM
YOU CAN GET TREATE IT WILL TAKE 3 MONTHS WITH MEDICAL TREATMENTS
FOR TIME TAKE METROGYL 200 MGM BD
TAB ALLEGRA 120 MGM BD
CAP MOZA PLUS EARLY MORNING
TAB FLNARAZINE 5 MGM NIGHT
DO FOR 3 WEEK AND THEN GO FOR SINUS TREATMENT
Answered: Mon, 24 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor